skip to main content

DOE PAGESDOE PAGES

Title: Semiclassical theory of nonlinear magneto-optical responses with applications to topological Dirac/Weyl semimetals

Authors:
; ; ;
Publication Date:
Type:
Publisher's Accepted Manuscript
Journal Name:
Physical Review B
Additional Journal Information:
Journal Name: Physical Review B Journal Volume: 94 Journal Issue: 24; Journal ID: ISSN 2469-9950
Publisher:
American Physical Society
Sponsoring Org:
USDOE
Country of Publication:
United States
Language:
English
OSTI Identifier:
1336860

Morimoto, Takahiro, Zhong, Shudan, Orenstein, Joseph, and Moore, Joel E. Semiclassical theory of nonlinear magneto-optical responses with applications to topological Dirac/Weyl semimetals. United States: N. p., Web. doi:10.1103/PhysRevB.94.245121.
Morimoto, Takahiro, Zhong, Shudan, Orenstein, Joseph, & Moore, Joel E. Semiclassical theory of nonlinear magneto-optical responses with applications to topological Dirac/Weyl semimetals. United States. doi:10.1103/PhysRevB.94.245121.
Morimoto, Takahiro, Zhong, Shudan, Orenstein, Joseph, and Moore, Joel E. 2016. "Semiclassical theory of nonlinear magneto-optical responses with applications to topological Dirac/Weyl semimetals". United States. doi:10.1103/PhysRevB.94.245121.
@article{osti_1336860,
title = {Semiclassical theory of nonlinear magneto-optical responses with applications to topological Dirac/Weyl semimetals},
author = {Morimoto, Takahiro and Zhong, Shudan and Orenstein, Joseph and Moore, Joel E.},
abstractNote = {},
doi = {10.1103/PhysRevB.94.245121},
journal = {Physical Review B},
number = 24,
volume = 94,
place = {United States},
year = {2016},
month = {12}
}

Works referenced in this record:

Topological field theory of time-reversal invariant insulators
journal, November 2008
  • Qi, Xiao-Liang; Hughes, Taylor L.; Zhang, Shou-Cheng
  • Physical Review B, Vol. 78, Issue 19, Article No. 195424
  • DOI: 10.1103/PhysRevB.78.195424